# SDR SWAA2022051194922

- Difficulty date: April 16, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Retainer
- Part number: 115A29532
- Condition: Cracked
- Location: Rh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W RSS 267 COVE SEAL RETAINER AFT OF PYLON FAIRING IS CRACKED / [01] REMOVED AND REPLACED R/W RSS 267 COVE SEAL RETAINER P/N 115A2953-2 PO# 865012/3 IAW SRM 51-40-02 AND AIPC 57-50-00-25;[02] UPDATED PARTS;[03] VERIFIVED CORRECTIVE ACTION 1
